Habibulla Akhadkulov
Habibulla Akhadkulov
Senior Lecturer, Universiti Utara Malaysia
uum.edu.my üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Coupled point results in partially ordered metric spaces without compatibility
F Shaddad, MSM Noorani, SM Alsulami, H Akhadkulov
Fixed Point Theory and Applications 2014 (1), 1-18, 2014
202014
On conjugations of circle homeomorphisms with two break points
H Akhadkulov, A Dzhalilov, D Mayer
Ergodic Theory and Dynamical Systems 34 (03), pp 725-741, 2014
182014
Renormalization of circle diffeomorphisms with a break-type singularity
H Akhadkulov, MSM Noorani, S Akhatkulov
Nonlinearity 30 (7), 2687, 2017
82017
Some circle homeomorphisms with break-type singularities
KA Akhadkulov
Russian Mathematical Surveys 61 (5), 981-983, 2006
62006
Notes on a theorem of Katznelson and Ornstein
H Akhadkulov, A Dzhalilov, K Khanin
Discrete & Continuous Dynamical Systems-A 37 (9), 4587, 2017
52017
On conjugacies between piecewise-smooth circle maps
H Akhadkulov, A Dzhalilov, MS Md Noorani
Nonlinear Analysis: Theory, Methods & Applications 99, 1-15, 2014
52014
Analogues of the prime number theorem and Mertens’ theorem for closed orbits of the Motzkin shift
F Alsharari, MSM Noorani, H Akhadkulov
Bulletin of the Malaysian Mathematical Sciences Society 40 (1), 307-319, 2017
42017
Fixed Point Results in Metric-like Spaces via Sigma-simulation Functions.
H Alsamir, MS Noorani, W Shatanawi, H Aydi, H Akhadkulov, ...
European Journal of pure and applied mathematics 12 (1), 88-100, 2019
32019
Notes on multidimensional fixed-point theorems
H Akhadkulov, SM Noorani, AB Saaban, FM Alipiah, H Alsamir
Demonstratio Mathematica 50 (1), 360-374, 2017
32017
An analogue of the prime number, Mertens’ and Meissel’s theorems for closed orbits of the Dyck shift
S Akhatkulov, MSM Noorani, H Akhadkulov
AIP Conference Proceedings 1830 (1), 070022, 2017
32017
Estimates on the number of orbits of the Dyck shift
F Alsharari, MSM Noorani, H Akhadkulov
Journal of Inequalities and Applications 2015 (1), 1-12, 2015
32015
An application of quadruple fixed point theorems to a nonlinear system of matrix equations
H Akhadkulov, WK Abduljabbar, AMA Atta, S Akhatkulov
Far East Jour. of Math. Sci 103 (3), 659-669, 2018
22018
APPLICATIONS OF MULTIDIMENSIONAL FIXED-POINT THEOREMS TO A NONLINEAR INTEGRAL EQUATION
H Akhadkulov, AB Saaban, S Akhatkulov, F Alsharari, FM Alipiah
International Journal of Pure and Applied Mathematics 117 (4), 621-630, 2018
22018
Estimate for Picard iterations of a Hermitian matrix operator
H Akhadkulov, AB Saaban, FM Alipiah, AF Jameel
AIP Conference Proceedings 1905 (1), 030004, 2017
22017
Image enlargement using biharmonic Said-Ball surface
A Saaban, A Kherd, AF Jameel, H Akhadkulov, FM Alipiah
Journal of Physics: Conference Series 890 (1), 012086, 2017
22017
Multidimensional fixed-point theorems and applications
H Akhadkulov, A Saaban, S Akhatkulov, F Alsharari
AIP Conference Proceedings 1870 (1), 020002, 2017
22017
The Existence of ϒ-fixed Point for the Multidimensional Nonlinear Mappings Satisfying (ψ, θ, ϕ)-weak Contractive Conditions
H Akhadkulov, R Zuhra, ABIN SAABAN, F Shaddad
Sains Malaysiana 46 (8), 1341-1346, 2017
22017
On critical circle homeomorphisms with infinite number of break points
A Dzhalilov, MS Md Noorani, S Akhatkulov
Abstract and Applied Analysis 2014, 2014
22014
On Invariant Measure of the Circle Maps
H Akhadkulov, MSM Noorani, A Dzhalilov
J. Phys.: Conf. Ser. 435 435 (1), 1-7, 2013
22013
On absolute continuity of conjugations between circle maps with break points
H Akhadkulov, MS Md Noorani
Abstract and Applied Analysis 2012, 2012
22012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20